# SDR UIEA2023022300188

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING #6 L/E SLAT (P/N 114T3100-401G, S/N 000010) SKIN BIRD STRIKE DENT DAMAGE - TIME LIMIT REPAIR( IT WAS REPAIRED IN ACCORDANCE WITH ATLAS EO 1957A609 / SRM 57-43-01-2R-2 REPAIR 2 )
